It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board

  • for the past year now, ive been getting tingiling sensations

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-08-2005, 09:16 AM   #1
    Christine1984
    Senior Member
     
    Christine1984's Avatar
     
    Join Date: Aug 2004
    Posts: 112
    Christine1984 HB User
    for the past year now, ive been getting tingiling sensations

    Hey everyone, for over a year now i get tingiling sensations 24/7 usually down 1 side of the body!! the sensations start at the top of my head, then travel down to my feet!! then when they reach the feet, they usually go back up the route it came down on!! i do get numbness at times, but not the whole arm, or leg goes numb, only where the crease is in the arm or leg, that part goes numb. also when i lay on my left side, i will shake!! for 4months now ive been also getting vision disturbances to. 24/7 i keep seeing white or silver dots going around me, when i stand up, or sit!! its kind of like stars im seeing going around me, there like silverish, when i follow them around me i get dizzy. these dots move, when i move!! strange, but this is whats happeing!! any ideas!! i dont know myself!! i do get pain at times in my head!! had a cat scan done a month ago was negative, had a mri of my brain 10mnths ago was negative, so i dont know!! anyone have any idea whats happening!! thank you, christina

     
    Sponsors Lightbulb
       
    Old 02-09-2005, 06:28 PM   #2
    Filmrobe
    Member
     
    Filmrobe's Avatar
     
    Join Date: Apr 2004
    Posts: 50
    Filmrobe HB User
    Re: for the past year now, ive been getting tingiling sensations

    Christina, it might help to know a little bit more. When you consider the possible reasons for your symptoms, what do "you" think a possible cause(s) might be? For starters, do you have a history of some specific type of problem(s) that may have recently gotten more troublesome? If you can identify possible sources in this way, perhaps some possible explanations would emerge. Bob

     
    Old 02-14-2005, 12:09 PM   #3
    Christine1984
    Senior Member
     
    Christine1984's Avatar
     
    Join Date: Aug 2004
    Posts: 112
    Christine1984 HB User
    Re: for the past year now, ive been getting tingiling sensations

    okay filmrobe-here is alittle more-back a year ago i stopped a strong sleeping pill med, then after i did this i couldnt sleep for 3 weeks straight, then all the above, on my above post happened!! what could this be?// i also am always cold and shake a lot and then when im really cold and shaking, a few minutes later i burn up hot.

     
    Old 02-20-2005, 05:54 PM   #4
    Filmrobe
    Member
     
    Filmrobe's Avatar
     
    Join Date: Apr 2004
    Posts: 50
    Filmrobe HB User
    Re: for the past year now, ive been getting tingiling sensations

    Christine, I assume you have discussed this onset with your doctor. The intriguing question is whether the medication triggered something or whether the underlying condition for which you took the medication simply reasserted itself. Have you considered relaxation exercises, at least to rule out psychosomatic factors, i.e., anxiety, before concluding that there is "necessarily" an underlying problem of a purely medical nature? Bob

     
    Old 02-25-2005, 08:01 AM   #5
    Christine1984
    Senior Member
     
    Christine1984's Avatar
     
    Join Date: Aug 2004
    Posts: 112
    Christine1984 HB User
    Re: for the past year now, ive been getting tingiling sensations

    filmrobe, after this problem happened, and i didnt sleep for 3 weeks straight, i went back on that same sleeping pill. and it didnt get rid of these pulsating,tingiling sensations, that last 24-7-usually down my left side-on rare occasions some of the sensations will go down my left leg. i have had this pblm. for 13mnths now. what i think it is, is that when i took this sleeping pill/bipolar med called serqouel it put me to sleep for 3years straight. then i suddenly stop it cold turkey and i dont sleep for 3 weeks, then develop weird zaps in my head, elecrical zaps, and all tightness in every body part,. then it felt like my head was filling up and i was going to have a stroke. i got really pale and faint and dizzy, and my stepmom had to rub my brain stem, when she did this something started dripping down internally from the top of my head then traveling through my body to my feet. it felt like water dripping from the faucet. i still get these things now. when i was put back on this drug, after stopping it, these sensations didnt go away. so the doctor weaned me off seroquel, and put me on other drugs, but these other meds didnt do anything for these sensations, its funny cause all these other meds, have the side effect of sleeping, but i couldnt sleep. the dr just put me on xanax now and i still cant sleep. it seems like no sleeping pills work anymore. since i stopped 1 sleeping pill cold turkey, none of the others work now. oh yeah i also get where i cant even lay on my left side, or my left side will shake, never had this before. weird. no one knows what this is!!! or any of these pblms. i keep taking new psychiatric meds, but they dont do anything for the main problem i suffer with. hope you can help. thanks christine

     
    Old 02-25-2005, 02:10 PM   #6
    Filmrobe
    Member
     
    Filmrobe's Avatar
     
    Join Date: Apr 2004
    Posts: 50
    Filmrobe HB User
    Re: for the past year now, ive been getting tingiling sensations

    If the medications are actually being effective in controlling your bipolar disorder, then I have to assume the gains are important enough to offset what are possibly side-effects of the medication. Yet, it sounds like you are very troubled by the new set of problems you've inherited. I do not get the impression that you are engaged in daily activities designed to build you up and afford you periods of relaxation. If you could get some sleep it might help!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Thought i was getting past things julianna77 Share Your Depression Story 2 01-06-2008 02:10 AM
    7 year old with mild cp dmm333 Cerebral Palsy 1 07-19-2006 07:16 AM
    1 year ago i had stopped seroquel cold turkey, then developed a weird reaction Christine1984 Bipolar Disorder 2 02-14-2005 12:29 PM
    1 year post op Bunion surgery HappyMama Foot & Ankle Problems 9 02-07-2005 02:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:48 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!